Deep search:Searching for "Satisfiability modulo theories "SMT"" in 'KEYWORDGot 3 items.
index Title
1
Author(s):Hong-zhou CHEN, Xue-zeng PAN, Ling...  Clicked:4536  Download:2727  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.8 P.1070-1082  DOI:10.1631/jzus.A0720083
2
Author(s):Li LI, Kai-duo HE, Ming GU, Xiao-y...  Clicked:4264  Download:2196  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.12 P.1784-1789  DOI:10.1631/jzus.A0820812
3
Author(s):ZHANG Wu, HONG Tao  Clicked:5184  Download:2204  Cited:0  <Full Text>
Journal of Zhejiang University Science  2002 Vol.3 No.1 P.6-12  DOI:10.1631/jzus.2002.0006
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE